# SDR 0700296740

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 73,124 hours, 15,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN TENSION TIE RT FRAME DOUBLER AND LT FRAME AT BS 820.  REPAIRED PER EA 67-207929.
